# SDR SIMA20170109005

- Difficulty date: January 9, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 15,654 hours, 11,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door Inner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE IS CRACKED AT THE TORQUE TUBE.  REMOVED AND REPLACED THE HANDLE IAW AMM 52-11-02,  OPS CHECKED GOOD.
